On a conjecture by Jacobson.

Hassane Essannouni; Amine Kaidi

Extracta Mathematicae (1990)

  • Volume: 5, Issue: 3, page 141-143
  • ISSN: 0213-8743


Let J be a Jordan algebra with 1. A subalgebra B of J is said to be full if 1 ∈ B and for any b in B with b invertible in J, b-1 ∈ B. We prove that if J is nondegenerate then any full subalgebra of J generated by two elements is special. It follows that any rational identity in two indeterminated satisfied in all special Jordan algebras is also satisfied in all nondegenerate Jordan algebras.

How to cite


Essannouni, Hassane, and Kaidi, Amine. "Sur une conjecture de Jacobson.." Extracta Mathematicae 5.3 (1990): 141-143. <http://eudml.org/doc/39894>.

author = {Essannouni, Hassane, Kaidi, Amine},
journal = {Extracta Mathematicae},
keywords = {Algebras no asociativas; Algebras de Jordan; Algebra de Banach},
language = {fre},
number = {3},
pages = {141-143},
title = {Sur une conjecture de Jacobson.},
url = {http://eudml.org/doc/39894},
volume = {5},
year = {1990},

AU - Essannouni, Hassane
AU - Kaidi, Amine
TI - Sur une conjecture de Jacobson.
JO - Extracta Mathematicae
PY - 1990
VL - 5
IS - 3
SP - 141
EP - 143
LA - fre
KW - Algebras no asociativas; Algebras de Jordan; Algebra de Banach
UR - http://eudml.org/doc/39894
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.